# SDR UIEA2014092000450

- Difficulty date: September 11, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,054 hours, 18,881 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG PRV.  ACCOMPLISHED ENG RUN ERASED STATUS MSG.  PNEUMATICS TESTED OK IAW AMM 36-11-00/501, NO MSGS GENERATED.  ACCOMPLISHED FIM 36-20 FT 804 FIG 104.  VERIFY TEST, NO FAULTS PRESENT.
